“School of Particles”

Back to Papers Home
Back to Papers of School of Particles

Paper   IPM / Particles / 8895
School of Particles and Accelerator
  Title:   On the β-function and Conformal Anomaly of Noncommutative QED with Adjoint Matter Fields
  Author(s): 
1.  Neda Sadooghi
2.  Mojtaba Mohammadi Najafabadi
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  15
  Vol.:  18
  Year:  2003
  Pages:   2591-2607
  Supported by:  IPM
  Abstract:
In the rst part of this work, a perturbative analysis up to one-loop order is carried out to determine the one-loop -function of noncommutative U(1) gauge theory with matter elds in the adjoint representation. In the second part, the conformal anomaly of the same theory is calculated using Fujikawa's path integral method. The value of the one-loop -function calculated in both methods coincides. As it turns out, noncom- mutative QED with matter elds in the adjoint representation is asymptotically free for the number of avor degrees of freedom Nf < 3.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right